# SDR UUM2002F00000

- Difficulty date: March 15, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N2705B
- Make and model: Gulstm 560
- Aircraft serial: 205
- Engine: Lyc GO480B
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 5620003179
- Condition: Cracked
- Location: Eng Mount
- Part time: 6,247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE LEFT ENGINE, ENGINE MOUNT BEAM ASSEMBLY WAS FOUND CRACKED.  THE CRACK WAS MIDWAY IN THE BEAM AND WAS 60-70 PERCENT OF THE WAY THROUGH THE BEAM.  THERE WAS A CLAMP ON THE ENGINE DIRECTLY BEHIND THE CRACK, AND THE BEAM MAY HAVE BEEN SCRATCHED BY A TOOL OR BY THE CLAMP UPON INSTALLATION.  (THIS WAS INDICATED ON THE RIGHT ENGINE, WHICH HAD THE CLAMP IN THE SAME PLACE, AND HAD A DEEP SCRATCH IN IT).  ANOTHER FACTOR THAT CONTRIBUTED TO THE CRACK WAS THAT ALL THE RUBBER SHOCK MOUNTS ON THE ENGINE HAD SAGGED TO A POINT WHERE THE ENGINE WAS RESTING DIRECTLY ON THE BEAM, SO THERE WAS NO ISOLATION FROM ENGINE VIBRATION.
